UMM Logo

Universitas Muhammadiyah Malang


Free Download Journals Directory


International Journal of Medical Sciences

.: Home > International Journal of Medical Sciences > 2010 > Volume 7 Number 6 > Francesco Inchingolo, Marco Tatullo, Fabio M. Abenavoli, Massimo Marrelli, Alessio D. Inchingolo, Mattia Gentile, Angelo M. Inchingolo, Gianna Dipalma

Non-syndromic multiple supernumerary teeth in a family unit with a normal karyotype: case report

Francesco Inchingolo, Marco Tatullo, Fabio M. Abenavoli, Massimo Marrelli, Alessio D. Inchingolo, Mattia Gentile, Angelo M. Inchingolo, Gianna Dipalma
Abstract :

Introduction. Hyperdontia is an odontostomatologic anomaly characterized by an excess in tooth number. It seems to occur more often in patients with hereditary factors concerning this anomaly: this case represents a rare form of hyperdontia, with bilateral multiple supernumerary teeth, with evident penetrance of the phenotype in the family unit engaged in the present study. The karyotype determination excludes a pathogenesis on chromosomal basis.

Keywords :
Hyperdontia, supernumerary teeth, impacted teeth

Date Deposited : 12 Jan 2011 13:23

Last Modified : 12 Jan 2011 13:23

Official URL: http://www.medsci.org/v07p0378.htm

Volume 7, Number 6, - 2010

Download:
Full Text Original
Abstract : pdf doc
Home | Peta Situs | Admissions | Student Research | E-Journal
Universitas Muhammadiyah Malang © 2011
Developed by Infokom UMM
Last Update : 13 December 2016 20:46Kumpulan file jurnal